Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Bad Symptoms

I started on Strattera a week ago,I'm age38,female,and I seem to have all the bad symptoms mentioned on this site.I've had goose bumps,tingling sensations,itchy head,tiredness,lack of appetite and insomnia.I haven't felt better for depression either.I might go off this medication sooner.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Bad symptoms Eugenie Yasmin 0 11-08-2007 08:19 PM
flu like symptoms Scott Singulair 0 09-10-2007 12:18 AM
symptoms Laurie Mobic 0 12-03-2005 06:00 AM
Symptoms John Protonix 0 12-03-2005 06:00 AM
'Cold like symptoms' Unregistered Vioxx 0 06-07-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:49 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.